Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 25, NWS Tucson, AZ

August 7, 2015Pima County, Pinal County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 7, 2015, 3:53 PM MST for Pima County, Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 3:53 PM MST (22:53 UTC)
Expired
Aug 7, 2015, 6:45 PM MST
In force
3 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

Counties Pima County, AZ, Pinal County, AZ

The radar

The Tucson radar (KEMX), 72 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 10.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WGUS55 KTWC 072253
FFWTWC
AZC019-021-080145-
/O.NEW.KTWC.FF.W.0025.150807T2253Z-150808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
353 PM MST FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN PINAL COUNTY IN SOUTHEASTERN ARIZONA...
  NORTHEASTERN PIMA COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 645 PM MST
    
* AT 349 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER THE NORTHWEST PORTIONS OF THE TUCSON METRO AREA. A 
  TRAINED WEATHER SPOTTER IN CATALINA REPORTED 0.85 INCHES HAD 
  FALLEN IN 15 MINUTES. THIS RAINFALL  RUNOFF WILL RESULT IN FLASH 
  FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING 
  AREAS. 

HEAVY RAINFALL WILL CONTINUE TO MOVE NORTHEAST AT 15 MPH OVER AREAS 
IN THE CATALINA MOUNTAINS THAT HAVE SEEN VERY HEAVY RAINFALL EARLIER 
THIS AFTERNOON.

IN ADDITION...VERY HEAVY RUNOFF IN THE CDO WASH BASIN EARLIER THIS 
AFTERNOON WILL RESULT IN HEAVY FLOWS IN THE CDO IN IN TUCSON LATER 
THIS AFTERNOON INTO THE EVENING HOURS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  TUCSON...ORO VALLEY...FLOWING WELLS...CASAS ADOBES...SAN MANUEL... 
  ORACLE...TORTOLITA...SADDLEBROOKE...MOUNT LEMMON/SUMMERHAVEN... 
  CATALINA...CATALINA STATE PARK...CAMPO BONITO...BIOSPHERE 2 AND 
  CATALINA FOOTHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3269 11060 3251 11054 3226 11106 3251 11102

$$
2 follow-up statements
988 
WGUS75 KTWC 080013
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
513 PM MST FRI AUG 7 2015

AZC019-021-080145-
/O.CON.KTWC.FF.W.0025.000000T0000Z-150808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-PIMA AZ-
513 PM MST FRI AUG 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR
SOUTHEASTERN PINAL AND NORTHEASTERN PIMA COUNTIES...

AT 505 PM MST...ALTHOUGH THE THUNDERSTORMS PRODUCING HEAVY RAIN OVER 
THE NORTHWEST PORTIONS OF THE TUCSON METRO AREA AND THE CATALINA 
MOUNTAINS HAVE WEAKENED...THE THREAT OF FLASH FLOODING CONTINUES. 
HEAVY RAINFALL RUNOFF ACROSS THE NORTHERN PORTIONS OF THE METRO AREA 
WILL RESULT IN FLASH FLOODING OF SMALL WASHES...ROADWAY DIPS AND 
OTHER LOW LYING AREAS. 

IN ADDITION...PORTIONS OF THE CATALINA MOUNTAINS HAVE RECEIVED 1.50 
TO 2.00 INCHES OF RAIN WITH ISOLATED HEAVIER AMOUNTS UP TO 2.5 
INCHES. THE HEAVIEST RAINFALL HAS OCCURRED IN THE CANADA DEL ORO 
WATERSHED. THIS HEAVY RAINFALL RUNOFF WILL RESULT IN HEAVY FLOWS IN 
THE CDO WASH IN TUCSON LATE THIS AFTERNOON INTO THE EVENING HOURS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TUCSON...ORO VALLEY...FLOWING WELLS...CASAS ADOBES...SAN MANUEL...
ORACLE...TORTOLITA...SADDLEBROOKE...MOUNT LEMMON/SUMMERHAVEN...
CATALINA...CATALINA STATE PARK...CAMPO BONITO...BIOSPHERE 2 AND
CATALINA FOOTHILLS.

LAT...LON 3269 11060 3251 11054 3226 11106 3251 11102

$$
293 
WGUS75 KTWC 080139
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
639 PM MST FRI AUG 7 2015

AZC019-021-080147-
/O.EXP.KTWC.FF.W.0025.000000T0000Z-150808T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-PIMA AZ-
639 PM MST FRI AUG 7 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PINAL AND NORTHEASTERN
PIMA COUNTIES WILL EXPIRE AT 645 PM MST...

AMPLE TIME HAS PASSED SINCE THE HEAVY RAINFALL HAS FALLEN ACROSS THE 
AREA...AND RAINFALL RUNOFF IS NO LONGER EXPECTED TO POSE A THREAT TO 
LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD WARNING HAS BEEN 
ALLOWED TO EXPIRE.

PLEASE CONTINUE TO HEED ANY ROAD CLOSURES...ESPECIALLY ALONG THE CDO 
WASH AS HEAVY RAINFALL ON THE MOUNTAIN TAKES HOURS TO ROUTE DOWNHILL 
INTO TUCSON.

LAT...LON 3269 11060 3251 11054 3226 11106 3251 11102

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 2:06 PM MST, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 7, 2:06 PM MST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
206 PM MST FRI AUG 7 2015

.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EVENING
WITH THE FLOW WILL BECOME LESS FAVORABLE FOR STORMS OVER THE
WEEKEND. THE BEST CHANCES MOVE EAST AND SOUTHEAST OF TUCSON
SATURDAY AND SUNDAY. THEREAFTER...ANOTHER INCREASE IN
THUNDERSTORMS IS EXPECTED LATER MONDAY INTO TUESDAY.

&&

.DISCUSSION...CONVECTION WILL LINGER INTO THE EVENING FOR MUCH OF
THE AREA WITH SATELLITE IMAGERY INDICATING A BROAD SWATCH OF DEEP
LAYER MOISTURE ACROSS MUCH OF ARIZONA. NASA/CIRA DATA INDICATES A
BROAD FETCH OF PRECIPITABLE WATER ACROSS NORTHERN SENORA AND
SOUTHERN ARIZONA. VALUES ARE DEPICTED BETWEEN 1.5 AND 1.7 INCHES.
THIS MATCHES WELL WITH THE KTUS SOUNDING FROM THIS MORNING
INDICATING 1.75 INCHES. SYNOPTICALLY SPEAKING...AN UPPER LEVEL LOW
PRESSURE CENTER IS TRACKING ACROSS NORTHERN CALIFORNIA AND THE
GREAT BASIN. THE JET DYNAMICS ASSOCIATED WITH THE LOW ARE
SPREADING ACROSS THE STATE HELPING TO ENHANCE THE CHANCE FOR
CONTINUED STORMS INTO THE EVENING. HEAVY RAINFALL...FREQUENT
LIGHTNING...SMALL HAIL...AND STRONG WIND GUSTS WILL ALL BE THREATS
WITH THE STORMS.

THE AREA OF LOW PRESSURE TO OUR NORTH IS EXPECTED TO TRACK
EASTWARD OVER THE NEXT 48 HOURS. IT IS ANTICIPATED THAT THE LOW
WILL ACT TO SHIFT THE DEEP MOISTURE EAST OF THE AREA FOR MUCH OF
THE WEEKEND. ALTHOUGH THE DEEPEST MOISTURE WILL MOVE EASTWARD OVER
NEW MEXICO AND SW TEXAS...ENOUGH WILL LINGER FOR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NEAR THE NEW MEXICO
BORDER BOTH SATURDAY AND SUNDAY AFTERNOON. ANOTHER SURGE OF
MOISTURE WILL BE POSSIBLE ACROSS ALL OF SOUTHEAST ARIZONA MONDAY
AND TUESDAY AS HIGH PRESSURE REBOUNDS WESTWARD INTO NM AND CO.

MID RANGE MODELS ARE IN GOOD AGREEMENT THAT THE NEXT MONSOON SURGE
WILL BE FOCUSED ON MONDAY/TUESDAY WITH UPPER LEVEL RIDGING
SUPPRESSING WIDESPREAD CONVECTION BEGINNING EARLY WEDNESDAY AND
LINGERING INTO LATE WEEK. ALONG WITH A REDUCTION IN STORM COVERAGE
DURING THIS PERIOD...TEMPERATURES WILL LIKELY HAVE A CHANCE TO
WARM TO ABOVE NORMAL READINGS.

&&

.AVIATION...VALID THRU 09/00Z.
SHOWERS AND THUNDERSTORMS ARE PROBABLE ACROSS MUCH OF THE AREA
INCLUDING IN/AROUND THE TERMINALS. HEAVY RAINFALL...SUDDEN
REDUCTIONS IN VISIBILITIES...AND FREQUENT LIGHTNING WILL BE
POSSIBLE. VFR CONDITIONS WILL BE THE GENERAL RULE...WITH BRIEF
PERIODS OF MVFR/IFR ASSOCIATED WITH ANY STORMS IMPACTING THE
TERMINALS. STORM COVERAGE WILL WANE AFTER 04Z. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMMENDMENTS.

&&

.FIRE WEATHER...SCATTERED SHOWERS AND T-STORMS THIS EVENING WITH
LOCALLY HEAVY RAINFALL AND GUSTY WINDS OF 40 MPH OR MORE.
ADDITIONAL STORMS ARE EXPECTED SATURDAY ESPECIALLY FOR EASTERN
AREAS NEAR THE NEW MEXICO BORDER. ACTIVITY EASES BACK SUNDAY BEFORE
RAMPING UP AGAIN MONDAY AND TUESDAY. A DRYING TREND IS ANTICIPATED
WEDNESDAY THROUGH THE END OF THE WEEK. OUTSIDE OF THUNDERSTORMS...WINDS
WILL GENERALLY BE LIGHT AND DIURNAL WITH THE NORMAL AFTERNOON
WESTERLIES THROUGH MONDAY. THEN WINDS BECOMING PREDOMINATELY
EASTERLY TUESDAY ONWARD.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

CANTIN

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Aug 7, 12:42 PM MST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1242 PM MST FRI AUG 7 2015

AZZ504-072030-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
1242 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL
130 PM MST...

AT 1241 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TORTOLITA JUST SOUTHEAST OF MARANA...MOVING NORTH AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
ORO VALLEY...MARANA...CASAS ADOBES...TORTOLITA...FLOWING WELLS...DOVE
MOUNTAIN AND PICTURE ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3229 11097 3234 11117 3249 11119 3250 11094
TIME...MOT...LOC 1941Z 193DEG 6KT 3239 11106

MEYER
Local storm report, Aug 7, 1:29 PM MST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
129 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND GST     8 N SAN CARLOS RESERVOI 33.30N 110.45W
08/07/2015  M60 MPH          GRAHAM             AZ   MESONET

            60 MPH WIND GUST REPORTED AT SAN CARLOS MESONET SITE

&&

EVENT NUMBER TWC1500066

CERNIGLIA
Special weather statement, Aug 7, 1:36 PM MST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
136 PM MST FRI AUG 7 2015

AZZ504-505-072115-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
136 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PINAL AND
NORTHEASTERN PIMA COUNTIES UNTIL 215 PM MST...

AT 135 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RED ROCK...MOVING NORTHEAST AT 5 TO 10 MPH.

REDUCED VISIBILITIES DUE TO BLOWING DUST AND WIND GUSTS UP TO 45 MPH
WILL BE POSSIBLE WITH THIS STORM...FOLLOWED BY HEAVY RAINFALL.

THIS STORM WILL REMAIN OVER MAINLY REMOTE AREAS OF SOUTH CENTRAL
PINAL AND NORTHEASTERN PIMA COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BLOWING DUST CAN QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS THAT
MAY INVOLVE CHAIN COLLISIONS. IF DENSE DUST IS OBSERVED ACROSS A
ROADWAY...PULL YOUR VEHICLE OFF THE PAVEMENT AS FAR AS POSSIBLE TO
STOP. TURN OFF THE LIGHTS...SET THE EMERGENCY BRAKE...AND TAKE YOUR
FOOT OFF THE BRAKE PEDAL TO ENSURE TAIL LIGHTS ARE NOT ILLUMINATED.

&&

LAT...LON 3247 11129 3250 11136 3260 11129 3255 11120
TIME...MOT...LOC 2035Z 214DEG 7KT 3253 11129

MEYER
Special weather statement, Aug 7, 1:55 PM MST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
155 PM MST FRI AUG 7 2015

AZZ504-506-507-514-072145-
TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT
LEMMON/SUMMERHAVEN AZ-
155 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCHISE...
SOUTHEASTERN PINAL...NORTHEASTERN PIMA AND SOUTHWESTERN GRAHAM
COUNTIES UNTIL 245 PM MST...

AT 154 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NORTHEAST OF TUCSON...ABOUT 5 MILES NORTHEAST OF TANQUE
VERDE...MOVING NORTH AT 5 TO 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
TANQUE VERDE AND REDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3222 11053 3229 11074 3256 11069 3247 11038
TIME...MOT...LOC 2054Z 198DEG 8KT 3233 11061

MEYER
Local storm report, Aug 7, 2:36 PM MST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
236 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     5 SSE DOVE MOUNTAIN     32.40N 111.06W
08/07/2015                   PIMA               AZ   NWS EMPLOYEE

            POWER POLE DOWN NEAR LAMBERT AND CAMINO DE OESTE

&&

EVENT NUMBER TWC1500067

KD
Local storm report, Aug 7, 2:39 PM MST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
239 PM MST FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLASH FLOOD      6 ESE MARANA            32.38N 111.08W
08/07/2015                   PIMA               AZ   NWS EMPLOYEE

            WATER FLOWING ACROSS LINDA VISTA BLVD WEST OF HARTMAN
            LANE

&&

EVENT NUMBER TWC1500068

KD

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 11:05 AM MSTSevere Thunderstorm WarningTWCPima, Pinal40 min
Aug 7, 11:16 AM MSTFlash Flood WarningTWCPima, Pinal119 min
Aug 7, 11:21 AM MSTSevere Thunderstorm WarningTWCGraham24 min
Aug 7, 11:39 AM MSTAreal Flood AdvisoryTWCGraham111 min
Aug 7, 12:11 PM MSTSpecial Weather StatementTWCGraham49 min
Aug 7, 12:21 PM MSTSpecial Weather StatementTWCPinal39 min
Aug 7, 12:31 PM MSTSpecial Weather StatementTWC29 min
Aug 7, 12:42 PM MSTSpecial Weather StatementTWC48 min
Aug 7, 12:43 PM MSTAreal Flood AdvisoryTWCGraham, Pinal3 hr
Aug 7, 12:48 PM MSTSevere Thunderstorm WarningTWCPima27 min
Aug 7, 12:57 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal33 min
Aug 7, 1:02 PM MSTAreal Flood AdvisoryTWCGraham3 hr
Aug 7, 1:08 PM MSTFlash Flood WarningTWCPima97 min
Aug 7, 1:22 PM MSTFlash Flood WarningTWCPinal3 hr
Aug 7, 1:33 PM MSTSevere Thunderstorm WarningTWCPinal27 min
Aug 7, 1:36 PM MSTFlash Flood WarningTWCGraham3 hr
Aug 7, 1:36 PM MSTSpecial Weather StatementTWCPinal39 min
Aug 7, 1:43 PM MSTSevere Thunderstorm WarningTWCPinal47 min
Aug 7, 1:55 PM MSTSpecial Weather StatementTWC50 min
Aug 7, 1:57 PM MSTBlowing Dust AdvisoryTWCPinal2 hr
Aug 7, 2:05 PM MSTAreal Flood AdvisoryTWCPima115 min
Aug 7, 2:40 PM MSTFlash Flood WarningTWCPima, Pinal3 hr
Aug 7, 2:43 PM MSTSevere Thunderstorm WarningTWCPima15 min
Aug 7, 4:38 PM MSTAreal Flood AdvisoryTWCPima, Pinal3 hr

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.